# SDR HEEA0014798

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375005101
- Condition: Inoperative
- Location: Oil Temp Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE SIDE OF INDICATOR INOPERATIVE.
